# SDR UPS405402

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691UP
- Make and model: Boeing 747121
- Aircraft serial: 19641
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Scratched
- Location: Fs 800
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK AT AMS MAINTENANCE REPORTED, FOUND SCRATCHES ON O/B TOP FLANGE STR 45 LT STA 800.  REPLACED STR 45 FROM STA 790 TO 810 IAW SRM 53-10-03 FIG 1.
